# SDR ASAA2022022537571

- Difficulty date: February 25, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 42,114 hours, 12,262 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 49F5PP
- Condition: Faulted
- Location: Lower Nose Compt
- Part time: 14,722 hours, 4,525 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR IS DEPICTING A CONSTANT GROUP OF CELLS AT 11 O'CLOCK AND 120NM, 50NM IN DIAMETER, BUT THERE IS NO WEATHER. CELLS DO NOT MOVED. THEY SHOW IN BOTH WX AND WX+T MODES. GROUNDED - YES. UNABLE TO DUPLICATE, REMOVED & REPLACED WXR RT PRECAUTIONARY REF B737-800 AMM 34-43-41. OPS NORMAL.
